# SDR UALA2010111004172

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 60,678 hours, 11,181 cycles
- Engine: Pwa PW4077
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 50U984
- Part serial: 142
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG IGNITER L2 LEFT ENGINE FAILED TO IGNITE USING IGNITOR 2.  STATUS MESSAGE-7461501 INACTIVE ES MODE.  REPLACED LEFT ENGINE NR 2 EXCITER BOX.  AUDIBLE OPS CHECKS GOOD.  4 ENGINE STARTS AND NO MESSAGE.
